Some algebraic applications of soft sets


Aktas H.

APPLIED SOFT COMPUTING, vol.28, pp.327-331, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28
  • Publication Date: 2015
  • Doi Number: 10.1016/j.asoc.2014.11.045
  • Title of Journal : APPLIED SOFT COMPUTING
  • Page Numbers: pp.327-331

Abstract

The paper presents an algebraic construction of the basic notions of soft set theory. Here we introduce the definition of bijective soft groups, dependent and independent soft groups. Some of their properties are investigated. Also we investigate the relationships between bijective soft groups and classical groups. In addition, we express some applications of bijective soft groups on coding theory. (C) 2014 Elsevier B.V. All rights reserved.